MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PRODISC-C IMPLANT MEDIUM 5MM-STERILE; PROSTHESIS INTERVERTEBRAL DISC
Model Number 09.820.025S
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of postoperative implant migration is unknown.Date of original implant is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested and is currently pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a removal of a prodisc-c at c5-c6 on (b)(6) 2018 due to anterior migration (worked its way out) and was causing problems (sore throat) for the patient.The patient was revised to cortical-cancellous acf bone spacer and an anterior cervical plate and screws.Surgical delay and patient outcome are unknown.This report is for one (1) prodisc-c implant medium 5 mm-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) dhr review: product code: 09.820.025s; lot: h125770; manufacturing site: (b)(4); supplier dhr: n/a; release to warehouse: (b)(4) dhr review required to complete release to warehouse date post sterilization.No nonconformance reports (ncrs) were generated during production.Manufacturing location: (b)(4) implant, released by: (b)(4), manufacturing date: june 20, 2016, expiration date: may 31, 2020, part #: 09.820.025s,lot#: h125770 (sterile) - prodisc-c implant- medium deep 5mm - sterile.Quantity (b)(4).Component parts reviewed and they meet specifications: 09.820.025.1 - interior plate size ld im41 bp-56 - lot: h024933, 09.820.025.2 - superior plate size ld im42 bp-56 - lot: h024940, 09.820.025.3 - inlay large deep 5mm im43 bp-56 - lot: 7921154.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Scn no: (b)(4), vender sterile (phi), ¿sterility documentation was reviewed and determined to be conforming.¿ product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PRODISC-C IMPLANT MEDIUM 5MM-STERILE
Common Device Name
PROSTHESIS INTERVERTEBRAL DISC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7472265
Report Number2939274-2018-51951
Device Sequence Number11066665
Product Code MJO
UDI-Device Identifier10705034763729
UDI-Public(01)10705034763729
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number09.820.025S
Device Catalogue Number09.820.025S
Device Lot NumberH125770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/30/2018
05/18/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/01/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;